# SDR HALA2011122100607

- Difficulty date: December 21, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,206 hours, 32,193 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GPS INOPERATIVE WITH EICAS MESSAGE.  PERFORMED ADJUSTMENT AND TEST IAW AMM 34-58-00/501.  SYS CHECKED OK.
